# SDR 2011FA0000679

- Difficulty date: September 17, 2011
- Submitted: October 14, 2011
- Operation: General aviation
- Aircraft: N41EC
- Make and model: Beech 58
- Aircraft serial: TH471
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 3582517213
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ARM FAILED ON EXTENSION OF GEAR ON APPROACH.  PILOT REPORTED HEARING A BANG AND COULD NOT GET A NOSE GEAR DOWN INDICATION.  AFTER A FLY BY AND ATTEMPTS TO EXTEND THE GEAR, IT WAS DETERMINED THE NOSE GEAR WOULD NOT COME DOWN AND LOCK, ON LANDING, THE NOSE GEAR COLLAPSED AND CAUSED SIGNIFICANT DAMAGE TO THE ACFT INCLUDING PROPELLER STRIKES AND SUDDEN STOPPAGES OF BOTH ENGINES.  ACTUAL CAUSE OF PART FAILURE HAS NOT BEEN DETERMINED AT THIS TIME.
